# SDR 98ZZZX4775

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8660K
- Make and model: Univar 108
- Aircraft serial: 1081660
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 11121461
- Condition: Corroded
- Location: Ws 10-140
- Part time: 2,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS METALIZED IN 1960'S.  NO INSPECTION PROVISIONS IN WINGS.   FRONT SPAR ON RT WING WAS/IS SEVERELY CORRODED FROM STA 40 TO STA 80.  CORROSION IS ON LEADING EDGE SIDE OF SPAR.  FOUR LEADING EDGE FORMERS ALSO SEVERELY CORRODED.
